Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Every exactly $ 2$-to-$ 1$ function on the reals has an infinite set of discontinuities

Author: Jo Heath
Journal: Proc. Amer. Math. Soc. 98 (1986), 369-373
MSC: Primary 54C10; Secondary 26A15
MathSciNet review: 854049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It has long been known that the set of discontinuities of a $ 2$-to-$ 1$ function on either the closed or the open interval must be nonempty; this paper proves that the set must be infinite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 26A15

Retrieve articles in all journals with MSC: 54C10, 26A15

Additional Information

PII: S 0002-9939(1986)0854049-8
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia